On Ponomarev-Systems
Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 2, pp. 455-467
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper the relations of mappings and families of subsets are investigated in Ponomarev-systems, and the following results are obtained. (1) $f$ is a sequence-covering (resp. 1-sequence-covering) mapping iff $\mathcal{P}$ is a csf -network (resp. snf -network) of $X$ for a Ponomarev-system $(f, M, X, \mathcal{P})$; (2) $f$ is a sequence-covering (resp. 1-sequence-covering) mapping iff every $\mathcal{P}_n$ is a cs-cover (resp. wsn-cover) of$X$ for a Ponomarev-system $(f, M, X, \{\mathcal{P}_n \})$. As applications of these results, some relations between sequence-covering mappings and 1-sequence-covering mappings are discussed, and a question posed by S. Lin is answered.
@article{BUMI_2007_8_10B_2_a13,
author = {Ge, Ying and Shou, Lin},
title = {On {Ponomarev-Systems}},
journal = {Bollettino della Unione matematica italiana},
pages = {455--467},
year = {2007},
volume = {Ser. 8, 10B},
number = {2},
zbl = {1143.54003},
mrnumber = {2339454},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a13/}
}
Ge, Ying; Shou, Lin. On Ponomarev-Systems. Bollettino della Unione matematica italiana, Série 8, 10B (2007) no. 2, pp. 455-467. http://geodesic.mathdoc.fr/item/BUMI_2007_8_10B_2_a13/